Cisplatin: thromboembolism risk 'unacceptable'
The US FDA aims to use Biovista's new technology platform as part of its Safe Use Initiative.
Optimark: new safety info regarding risk of NSF
Phenytoin: risk of SJS linked to HLA allele in Thai and Han Chinese
MuscleMaster.com Incorporated has announced it is recalling 17 body-building 'dietary supplements',
'Slimming Coffee' found to contain sibutramine
The US FDA has unveiled FDA Basics, a web-based curriculum aimed at helping the public better understand what the agency does.
The final report from the Review Committee on the Regulation of Pharmaceutical Products calls for tighter regulation on drug supply in Hong Kong.
McNeil Consumer Healthcare recalls wide range of products
Current data do not support the notion that the Spiriva HandiHaler raises patient risk of stroke, heart attack or death,
Harvard Pilgrim has been awarded a one-year contract to develop a pilot for the US FDA's Sentinel System.
Infections frequent with lenalidomide
Amiodarone raises pulmonary toxicity risk in real world
Antiretrovirals show similar impacts on cholesterol
Ciclosporin and total body irradiation significantly raise patient risk of grade 2−3 acute renal failure,
Valproic acid: in utero exposure reduces cognitive ability
Alcohol : Bronchospasm following intra-arterial injection: case report
Antineoplastics : Urinary retention due to neurotoxicity in children: 2 case reports
Antibacterials : DRESS syndrome (first report for ertapenem and daptomycin): case report
Alcohol : Bronchospasm following intra-arterial injection: case report
Aripiprazole : Movement disorders: 6 case reports
Antituberculars : DRESS syndrome: case report
Aspirin/clopidogrel : Subdural haematoma: case report
Atorvastatin/fluvastatin : Liver injury and autoimmune hepatitis: 2 case reports
Azathioprine : Pancytopenia: case report
Azathioprine : Pneumonitis and myelosuppression: case report
Bortezomib : Perivascular dermatitis: case report
Benzydamine : Exacerbation of psychosis: case report
Bevacizumab : Nasal septum perforation: case report
Budesonide/formoterol : Anaphylaxis: case report
Carbamazepine/opioid analgesics : Interaction leading to fatal carbamazepine poisoning, and fatal hydromorphone overdose, due to medication errors: 2 case reports
Carboplatin : Anaphylaxis in an infant: case report
Carbamazepine : DRESS syndrome: case report
Cefuroxime axetil : Clostridium difficile diarrhoea in a child: case report
Chorionic gonadotropin/urofollitropin : Ovarian hyperstimulation syndrome with pleural and pericardial effusion: case report
Cetuximab : Trichomegaly in an elderly patient: case report
Ceftriaxone : Haemolytic anaemia in a child: case report
Colchicine/hydroxychloroquine : Myopathy and neuropathy in an elderly patient: case report
Clopidogrel/ticlopidine : Hypersensitivity followed by successful clopidogrel desensitisation: case report
Cisplatin/dexamethasone : Posterior reversible encephalopathy syndrome: case report
Cotrimoxazole : Acute interstitial nephritis: 11 case reports
Cotrimoxazole : Cholestasis: 2 case reports
Dexamethasone : Pulmonary tuberculosis in a child with ALL: case report
Dacarbazine : Abdominal pain, nausea, vomiting and hypotension: case report
Cotrimoxazole : Linear IgA bullous dermatosis: case report
Diltiazem : Acute generalised exanthematous pustulosis in an elderly patient: case report
Dimethyl sulfoxide : Various toxicities including renal failure, anaphylaxis and arrhythmia: 3 case reports
Eculizumab : Possible anaphylaxis (first report) in an elderly patient: case report
Escitalopram : Acute manic episode?: case report
Efavirenz/lamivudine/stavudine : Immune reconstitution syndrome manifesting as exacerbation of P. marneffei in a child: case report
Escitalopram : Galactorrhoea: case report
Fentanyl/morphine : Muscle rigidity and laryngospasm in a neonate: case report
Fluticasone propionate/ritonavir interaction : Cushing's syndrome: 2 case reports
Glutaral : Plantaris ulceration: case report
Haloperidol/olanzapine : Fatal pulmonary embolism in a physically restrained elderly patient: case report
Herbal medicines/immunosuppressants : Aristolochic acid nephropathy followed by urothelial cancer after renal transplantation: 9 case reports
Hydralazine : ANCA-positive pauci-immune glomerulonephritis and alveolar haemorrhage: case report
Heparin : Hypersensitivity managed with desensitisation: 2 case reports
Hydroxycarbamide : Essential thrombocythaemia transformation to biphenotypic leukaemia in an elderly patient: case report
Interferon-β-1a : Hypersensitivity: case report
Infliximab : Psoriasis: case report
Ibuprofen : Allergic myocardial infarction: case report
Immune globulin : Transfusion-related acute lung injury: case report
Lidocaine : Anaphylaxis: case report
Lansoprazole : Depression and asthenia: case report
Levodopa/carbidopa : Serpentine tongue: case report
Isotretinoin : Ulcerative colitis: case report
Isotretinoin : Teratogenesis following in utero exposure?: case report
Lisinopril : Orofacial angioedema following inadvertent exposure in an African-American patient: case report
Octreotide : Dyspnoea, throat angioedema and urticaria successfully managed with desensitisation: case report
Minocycline : DRESS syndrome: case report
Oxaliplatin : Immune thrombocytopenia: case report
Oxidised cellulose : Peritoneal histiocytic reaction: case report
Oxycodone/various other drugs overdose : Death: 9 case reports
Piperacillin : Anaphylaxis: case report
Povidone iodine : Irritant contact dermatitis: case report
Paracetamol overdose : Liver failure treated with fractionated plasma separation and absorption dialysis: case report
Rituximab : Persistent antibody deficiency in children: 3 case reports
Sodium phosphate : Renal dysfunction: case report
Retapamulin : Allergic contact dermatitis: 3 case reports
Prednisolone : Chickenpox and pseudotumour cerebri in a child: case report
Tamoxifen : Menopausal symptoms: case report
Temsirolimus : Eosinophilic rash in an elderly patient: case report
Tetracycline : First report of drug rash with eosinophilia and systemic symptoms: case report
Star anise overdose : Neurological disorders in an infant: case report
Tacrolimus : Food allergies, eczema and eosinophilia in a child: case report
Trazodone/venlafaxine : Fulminant liver failure: case report
Tretinoin : Retinoic acid syndrome: 8 case reports
Topiramate : Seizures precipitated by scalp allodynia in a child: case report
Vancomycin : Drug hypersensitivity: case report
Yellow fever vaccine : Longitudinal myelitis: case report
Various drugs : Multiple toxicities as a result of IV and peridural medication errors: 9 case reports